×

On \(\Phi\)-bounded harmonic functions. (English) Zbl 0154.36904


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. V. AHLFORS and L. SARIO, Riemann surfaces, Princeton (1960). · Zbl 0196.33801
[2] M. NAKAI, Ф-bounded harmonic functions and classification of Riemann surfaces, Pacific J. Math., 15 (1965), 1329-1335. · Zbl 0136.06702
[3] M. PARREAU, Sur LES moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier, 3, (1952), 103-197. · Zbl 0047.32004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.